# SDR CALA2014063091377

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 85,113 hours, 24,463 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R1 DOOR EMER ESCAPE SLIDE FOUND MISSING RETAINING LANYARD FROM UPPER FWD RETAINING PIN.  R & R SLIDE IAW AMM 25-66-01.
